# SDR SIMA20140925005

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 39,330 hours, 33,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP ON SEAT 10A & 11A INOPERATIVE.  R & R BATTERY CHARGER ASSEMBLY & HOLDER ASSEMBLY BATTERY IAW AMM 33-50-04.  OPERATIONS CHECK WAS GOOD AT THIS TIME. EMER LIGHTING BATTERY PN 2013-1A SN 108497.
